# SDR QXEA200301481

- Difficulty date: November 30, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 4,990 hours, 3,737 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Indication
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT COWL ANTI-ICE CAUTION MESSAGE IN FLIGHT WHEN RIGHT COWL ANTI-ICE IS SELECTED ON. SAT -38 DEGREES C. COMPLIED WITH EMERGENCY/ABNORMAL CHECKLIST AND MESSAGE REMAINED ON. CLIMBED OUT OF ICING CONDITIONS. DURING DESCENT RT COWL ANTI-ICE OPERATED NORMALLY. GROUND RAN BOTH ENGINES AND CHECKED COWL ANTI-ICE SYSTEM IAW MM 30-20-00. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
